Thunderstorm Wind, Nevada
- When
- June 10, 6:10 PM CST
- Where
- Nevada County, 4 mi E of Prescott
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.800, -93.310
Power lines were downed along Wildcat Road.
An isolated severe thunderstorm developed in a moist and unstable airmass across southwest Arkansas. it produced some wind damage in Nevada County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
An isolated severe thunderstorm developed in a moist and unstable airmass across southwest Arkansas. This thunderstorm developed during the early evening hours and given the fact that there was some drier air aloft...once this thunderstorm decayed...it produced some wind damage in Nevada County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 10, 1:47 PM CST, 4 hours 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 247 PM CDT SUN JUN 10 2007 .DISCUSSION... A PERSISTENT WEATHER PATTERN IS PROGGED BY THE MODELS FOR THE NEXT TWO DAYS...WITH A RATHER STRONG RIDGE ALOFT CONTROLLING OUR WEATHER. WARM AND SULTRY CONDITIONS ARE EXPECTED TO PERSIST THROUGH MONDAY...WITH ISOLATED AFTERNOON AND EVENING THUNDERSTORMS FORMING IN THE HEAT OF THE DAY. SOME TROUGHING IS FORECAST TUESDAY OVER THE EAST UNITED STATES...SINKING SOUTH OVER THE EAST COAST. THIS MAY BE ENOUGH TO PUSH A WEAK BACKDOOR FRONT INTO THE AREA FROM THE EAST. WILL INCLUDE CHANCE CATEGORY POPS FOR TUESDAY TO COVER ADDITIONAL CONVECTION ALONG THE FRONT...IF THIS INDEED TAKES PLACE. BY WEDNESDAY...WE SHOULD BE IN A RATHER PERSISTENT PATTERN WITH AN UPPER LEVEL TROUGH TO OUR EAST...AND AN UPPER LEVEL RIDGE EITHER OVER US...OR JUST TO OUR WEST. BY SATURDAY AND SUNDAY...THE GFS SEEMS TO GET CONFUSED AND A LITTLE NOISY...SO WILL JUST GO WITH PARTLY CLOUDY FOR DAYS 6 AND 7 UNTIL A MORE DEFINITE PATTERN IS SEEN IN THE GFS. && .AVIATION... MAINLY VFR FLIGHT CATEGORIES ARE EXPECTED FOR THE 0000 UTC TAF PACKAGE. EXCEPTIONS SHOULD BE IN AND AROUND ANY SHRA/TSRA...WHERE CIGS AND VSBYS COULD DROP INTO MVFR TERRITORY. THIS WILL MAINLY BE FOR THE FIRST 3 TO 6 HOURS OF THE PACKAGE...AS JUST ABOUT ALL CONVECTION SHOULD DISSIPATE A FEW HOURS AFTER SUNSET. PATCHY BR MAY AGAIN DEVELOP WHERE PRECIPITATION HAS FALLEN DUE TO ABUNDANT GROUND MOISTURE AND LIGHT WINDS. && .PRELIMINARY POINT TEMPS/POPS... SHV 73 93 72 90 / 20 20 20 30 MLU 73 94 72 89 / 20 20 20 30 DEQ 71 91 71 89 / 20 20 20 30 TXK 72 91 71 88 / 20 20 20 30 ELD 71 93 69 88 / 20 20 20 30 TYR 74 92 73 91 / 10 20 20 20 GGG 72 92 71 91 / 10 20 20 20 LFK 72 93 71 92 / 10 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03/21
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1150 AM CDT SUN JUN 10 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1150 AM CDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WHILE THERE IS NO LONGER ANY EVIDENCE OF A FRONTAL BOUNDARY TO HELP FOSTER THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...THERE IS STILL ABUNDANT MOISTURE WITHIN THE AIRMASS OVER THE FOUR STATE AREA. DAYTIME HEATING WILL BE SUFFICIENT TO GENERATE ENOUGH INSTABILITY OVER PORTIONS OF THE AREA TO SEE ISOLATED THUNDERSTORMS...SOME OF WHICH MAY PRODUCE LOCALLY HEAVY DOWNPOURS...DANGEROUS CLOUD TO GROUND LIGHTNING...THE POSSIBILITY OF SMALL HAIL...AND DAMAGING WIND GUSTS DURING THE MID TO LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SPOTTERS...EMERGENCY MANAGERS...AND HAM RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 03
The Little Rock radar (KLZK), 150 km away, was scanning. The volume nearest the first event began at 00:11 UTC.
1 thunderstorm wind. Local standard time, as filed.
Power lines were downed along Wildcat Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38397.